Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

elvybeauti

Veteran Member
  • Total Reviews

    0
  • Content Count

    101
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About elvybeauti

  • Rank
    Member
  • Birthday 02/27/1985

Profile Information

  • Gender
    Female
  • Location
    Colorado
  • Interests
    I finished my first Bachelors in Fine Arts in May in NY and I am now currently studying Interior Design w/an emphasis on Green Design in Colorado. <br /><br />I am obsessed with video games, especially FPS, longboarding, action movies, being in nature, and other various things you'll have to inquire about. <br /><br />

Recent Profile Visitors

4357 profile views
  1. 23 yr old female, started Tane Dec. 1, 2007
  2. Yes, many people who use the St. Ives Apricot scrub say it was too harsh, but they are scrubbing/pressing hard. I had such horrible acne, and when i took Tane, i needed a scrub that could really get rid of everything. I would wash VERY gently, yet still allowed the scrub to get rid of flakes or whatever. Now that i don't have such dry skin, i switched to the warming scrub, which barely has any 'beads', foams up nicely, and feels so good as it warms your skin. Everyone has different reactions to
  3. I just got the new St. Ives Warming Scrub (i'm a long-time St. Ives fan). It is amazing!! It is really gentle, has better ingredients than the other st. ives scrub, and afterwards my skin had a more even tone. I have really sensitive skin, and it feels great.
  4. Sorry for such a question, but does Accutane really help with acne on back and shoulders and on whole body in general? Is the healing proccess the same as for facial acne?
  5. I would say yes, that it's possible for it to be flushed from your system if you stop taking it for 5 weeks. It reminds me of when I had to take this one medication for arthritis (a 21 year old with arthritis. i love my life.) Well anyway, i took it for 3 months, they said it would build up in my system so i could take a couple months off, but the pain came back only 1 1/2 weeks after i stopped treatment. So...its different for everyone. You may have a high tolerance level, which is why you feel
  6. It sounds like you have a LOT of Tane built up in your system, since you've been taking it for so long. Perhaps your oil glands started to slowly produce oil again, since you had been taking less Tane. And now you started taking it again so you've stopped your oil glands once more. I think if you continue taking the Tane, that you won't have to wait too long before it "kicks in" full force (which is why you already feel very dry). You're definitely right. Everyone is different and will react d
  7. I found that the problem with those compact powders is that they show any little imperfection (especially any dryness). If you want something besides powder, I highly recommend Loreal mineral powder. It is loose powder that you apply with a brush. The one included with it isn't that great, so I use one I bought separate that is very nice. Another great brand is Sheer Cover which you order online. The good thing about mineral powder is that it's very light and you can barely feel it.
  8. As for the redmarks, you can do something more than covering them up. I started using Emu Oil a couple weeks ago and my redmarks have faded a lot! Just dab a few drops every night and there you go. For makeup, I think that Loreal True Match liquid is great. But the key is not to rub it around. Get a makeup sponge or use your finger, dab it on until you have even coverage. Good luck at your interview!
  9. Accutane works on your whole body. Also, if you eat a fatty meal and immediately take Tane, it absorbs better, then if you drink tons of water, you wont have such bad dryness (the most annoying side effect i think!) I had no bad side effects while taking Tane. Yes, the dryness and redness was annoying, but now that I'm done, I am SO happy i did it! If you want a more holistic approach, maybe look into the B5 regimen. (go to the holistic board for more info).
  10. if you are wary of using the jojoba oil by itself (because you will need more), try mixing it with a good lotion like CeraVe or Cetaphil. That will allow the lotion to absorb much deeper.
  11. I finished Accutane around 2 1/2 weeks ago and I was just wondering if it would be a good idea to start taking this (to keep clear skin). Currently i do not take any supplements/herbs. I am a vegetarian, and eat very healthy. ---- VitaClear (made by Guthy-Renker Nutrition) is partnered with ProActive. It comes in packets of 4 pills each, the ingredients are: 1. ENERGIZER 5000 I.U. Vitamin A, 200mg Vitamin C, 200 I.U. vitamin D, 100 I.U. Vitamin E, 1.5mg Thiamin, 1.7mg Riboflavin, 20mg Nia
  12. the thing with accutane is that it takes several weeks to build up fully in your system. when you stop taking it, it takes several weeks for it to fully leave your system. The actual time varies by the individual. it sounds like you are at the point where 1. it is mostly out of your system, and 2. you started taking it again, and are experiencing an initial breakout. many people need to go on a second course, so it sounds like this is something you should consider. most people i know who did
  13. i had severe pain in my ankles (probably because of previous injuries being amplified by Tane). I could barely walk some days! I started drinking twice as much water as I was, and took the medicine 2 hours or further from when i slept, and i was 100% better. Fish oil actually made it worse for me when i tried that. But hey, just drink more water and a lot of things get better on Tane--and its FREE
×